# SDR CA030312012

- Difficulty date: November 12, 2002
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 6,957 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: IPT20RTPE1000200
- Condition: Corroded
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB, THE OIL PRESSURE GRADUALLY DESCENDED. THE PILOT PERFORMED A PRECAUTIONARY LANDING. THE OIL SYSTEM WAS INSPECTED TO ENSURE THAT THE OIL FILTER WAS NOT BLOCKED.  WHEN ATTEMPTING TO RESTART THE ENGINE, CODE 50 ILLUMINATED ON THE (EIS) PANEL INDICATING A PROBLEM WITH THE OIL PRESSURE TRANSMITTER. THE TRANSMITTER WAS REPLACED AND THE SYSTEM WAS SERVICEABLE.
